Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Burlington, VT

July 11, 2007Caledonia County, Orange County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 11, 2007, 6:26 PM EDT for Caledonia County, Orange County, Vermont. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2007, 6:26 PM EDT (22:26 UTC)
Expired
Jul 11, 2007, 7:15 PM EDT
In force
49 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

Counties Caledonia County, VT, Orange County, VT

The radar

The Burlington radar (KCXX), 84 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 112227
SVRBTV
VTC005-017-112315-
/O.NEW.KBTV.SV.W.0083.070711T2226Z-070711T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
626 PM EDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORANGE COUNTY IN CENTRAL VERMONT
  CALEDONIA COUNTY IN NORTHEAST VERMONT

* UNTIL 715 PM EDT.

* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR EAST ORANGE...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GROTON AND RICKER STATE PARK AROUND 635 PM EDT.
  6 MILES SOUTHEAST OF PEACHAM AROUND 645 PM EDT.
  BARNET AROUND 650 PM EDT.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS AND DEADLY 
CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...PREFERABLY INSIDE A 
STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4412 7242 4402 7224 4432 7184 4439 7213

$$

BANACOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:35 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 11, 5:35 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
535 PM EDT WED JUL 11 2007

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE NORTH COUNTRY OVERNIGHT. A WEAK
RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY.
&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MAIN CONCERN IN SHORT TERM IS FLASH FLOODING AND PONDING OF ROADS FROM
VERY LOCALIZED HEAVY RAINS. SEE HYDROLOGY SECTION BELOW FOR
FURTHER DETAILS.

BACK EDGE OF SHOWERS AND THUNDERSTORMS NOW ACROSS THE SAINT
LAWRENCE VALLEY AS A COLD FRONT APPROACHES THE SAINT LAWRENCE VALLEY.
EXPECT THIS ACTIVITY TO COME TO AN END BY OR AFTER MIDNIGHT...WITH
SOME PATCHY FOG EXPECTED TO DEVELOP LATE TONIGHT AFTER THE RAIN
COMES TO AN END AS SURFACE WINDS WILL BE LIGHT.
&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A WEAK RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION ON THURSDAY.
HAVE GONE A BIT BELOW GFS MOS MAX TEMPERATURE GUIDANCE FOR HIGHS
ON THURSDAY.

UPPER SHORTWAVE TROUGH TO MOVE ACROSS THE REGION ON FRIDAY SO WILL
GO WITH A CHANCE OF SHOWERS. MOS POPS GUIDANCE FOR FRIDAY HAS LIKELY
POPS...THIS SEEMS OVERDONE GIVEN THE LOWER DEW POINTS...SO WILL
GO WITH THE 6 HOURLY MOS POPS WHICH ARE LOWER AND IN THE CHANCE
CATEGORY.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PRIMARY HIGHLIGHTS DURING LONG TERM WILL FEATURE SEASONAL
TEMPERATURE REGIME THIS WEEKEND...SLOWLY BECOMING MORE SUMMER-LIKE
BY NEXT WEEK AS MEAN SOUTHWEST FLOW AT THE SFC TRANSPORTS MORE
HUMID CONDS NORTHWARD ON BACK SIDE OF STRONG BERMUDA RIDGE
OFFSHORE. BROAD CYCLONIC WESTERLY FLOW ALOFT WILL ALLOW SEVERAL
WEAK SFC TROUGH PASSGS DURING THE PERIOD...WITH MEAN ENSEMBLES
CONTINUING TO SUPPORT A NEARLY DAILY CHC FOR PCPN. BEST CHC FOR
DRY WX SHOULD COME DURING LATER SAT INTO SAT NIGHT AS WEAK HIGH
PRESSURE ATTEMPTS TO BUILD INTO REGION ALONG WITH CONFLUENT FLOW
ALOFT. THEREAFTER...A GENERAL INCREASED CHC OF SHRAS...AND
AFTERNOON TSRAS BY MONDAY ONWARD DUE TO ABOVE REASONING...AND
PERIODIC SURGES OF HIGHER PWAT VALUES IN VICINITY OF 1.5 TO 1.75
INCHES AHEAD OF AFOREMENTIONED BNDRYS.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z ON THURSDAY...EXPECTING AREAS OF IFR IN SHOWERS AND
THUNDERSTORMS UNTIL 06Z TONIGHT. AFTER 06Z TONIGHT SOME AREAS OF
IFR IN MIST AND LOW CEILINGS. EXPECTING CONDITIONS TO BECOME VFR
AFTER 12Z ON THURSDAY ACROSS ALL OF VERMONT AND NORTHERN NEW YORK.

18Z THURSDAY THROUGH MONDAY...MAINLY VFR THROUGH THE PERIOD.
SOME AREAS OF MVFR POSSIBLE IN SCATTERED SHOWERS THROUGH THE PERIOD.
&&

.HYDROLOGY...
ANTECEDENT HEAVY RAINFALL ACROSS THE REGION OVER THE PAST FEW
DAYS HAS LED TO SCATTERED ROAD/CULVERT WASHOUTS ACROSS THE
AREA...AND NEAR SATURATED SOIL MOISTURE CONDITIONS. THE
COMBINATION OF FAVORABLE UPPER DYNAMICS ASSOCIATED WITH THE SFC
FRONT...AND A ROBUST PRE-FRONTAL PWAT PLUME NEAR 2.0 INCHES...WILL
LEAD AGAIN TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING...ALONG WITH THE POTENTIAL FOR
LOCALLY TORRENTIAL RAINFALL. THIS WILL ONLY AGGRAVATE CURRENT
CONDITIONS...WITH RAPID SURFACE RUNOFF CERTAINLY POSSIBLE IN MORE
PERSISTENT AND/OR TRAINING CONVECTIVE CELLS. CURRENT FLASH FLOOD
THREAT APPEARS TO BE HIGHEST ALONG AND JUST EAST OF GREEN MTN
SPINE...WHERE MEAN PRE-FRONTAL SOUTHWESTERLIES WEST OF THE
MOUNTAINS...ARE CONVERGING WITH SOUTHEASTERLY FLOW OFF THE
ATLANTIC JUST EAST OF THE MOUNTAIN SPINE. THIS MAY POTENTIALLY
LEAD TO A VERY SERIOUS SITUATION ACROSS PORTIONS OF ERN SLOPES OF
THE GREENS THIS AFTERNOON AND THIS EVENING...THOUGH BROAD SCALE
FLASH FLOOD THREAT EXISTS ACROSS MUCH OF THE REMAINDER OF THE FA
AS WELL.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ002>012-
     016>019.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ028>031-
     034-035.

&&

SYNOPSIS...WGH
NEAR TERM...WGH
SHORT TERM...WGH
LONG TERM...JMG
AVIATION...WGH
HYDROLOGY...JMG
Hazardous weather outlook, Jul 11, 1:35 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
135 PM EDT WED JUL 11 2007

NYZ028>031-034-035-VTZ002>012-016>019-121745-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS-
ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
135 PM EDT WED JUL 11 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN ADIRONDACKS IN
NORTHERN NEW YORK...AND ALL OF VEMONT EXCEPT GRAND ISLE COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET
STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND
SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL
BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR
GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE
STRONGEST STORMS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE
HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON
AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED
DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND
SMALL HAIL.

MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE
OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY
BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30
MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS
BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN
5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY
RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE
POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR
FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED
WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS
EVENING. SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING
TO THE NATIONAL WEATHER SERVICE.

NYZ026-027-087-VTZ001-121745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
GRAND ISLE-
135 PM EDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAINT LAWRENCE VALLEY IN
NORTHERN NEW YORK...AND GRAND ISLE COUNTY IN NORTHWESTERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET
STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND
SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL
BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR
GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE
STRONGEST STORMS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE
HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON
AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED
DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND
SMALL HAIL.

MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE
OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY
BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30
MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS
BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN
5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY
RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE
POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR
FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED
WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

JMG

In the hours before

Local storm report, Jul 11, 4:51 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       NORTH CALAIS            44.39N 72.45W
07/11/2007  E0.00 INCH       WASHINGTON         VT   TRAINED SPOTTER

            STORM TOTAL OF 3.28 INCHES OF RAIN.

0440 PM     HEAVY RAIN       RANDOLPH CENTER         43.94N 72.61W
07/11/2007  E0.00 INCH       ORANGE             VT   TRAINED SPOTTER

            STORM TOTAL OF 3.79 INCHES OF RAIN.

&&

RYANA
Local storm report, Jul 11, 4:58 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            RANDOLPH                43.92N 72.67W
07/11/2007                   ORANGE             VT   LAW ENFORCEMENT

            STATE POLICE REPORT ROADS FLOODING...TO INCLUDE ROUTE 12
            AND 14.

&&

RYANA
Local storm report, Jul 11, 5:08 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      WOLCOTT                 44.55N 72.47W
07/11/2007                   LAMOILLE           VT   LAW ENFORCEMENT

            TOWN SHERIFF REPORTED FLOODING ON ROUTE 15 AND GULF RD.

&&

RYANA
Special weather statement, Jul 11, 5:26 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT WED JUL 11 2007

NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>019-112315-
EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN
ADDISON-EASTERN RUTLAND-WESTERN RUTLAND-EASTERN ESSEX-WESTERN
ESSEX-EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE-WESTERN
FRANKLIN-EASTERN FRANKLIN-SOUTHERN FRANKLIN-
INCLUDING...BRANDON...BURLINGTON...ESSEX JUNCTION...FAIR HAVEN...
MIDDLEBURY...NEWCOMB...PLATTSBURGH...RUTLAND...SOUTH BURLINGTON...ST.
ALBANS...SWANTON...VERGENNES...WILLSBORO AND WINOOSKI
526 PM EDT WED JUL 11 2007

AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE NORTHERN
ADIRONDACKS...TRACKING EASTWARD AT 30 TO 35 MPH. THESE THUNDERSTORMS
WILL TRACK INTO AND ACROSS THE CHAMPLAIN VALLEY THROUGH 7 PM.

THESE THUNDERSTORMS WILL PRODUCE BRIEFLY HEAVY RAINFALL...PERHAPS
EXCEEDING AN INCH IN SOME AREAS IN LESS THAN AN HOUR. THIS MAY LEAD
TO PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.  IN
ADDITION...GUSTY WINDS TO 40 MPH AND DANGEROUS CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS.

BANACOS
Local storm report, Jul 11, 5:49 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
549 PM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      EAST HARDWICK           44.52N 72.31W
07/11/2007                   CALEDONIA          VT   TRAINED SPOTTER

            ROADS AND FEILDS FLOODED WITH UP TO 2 INCHES OF MOVING
            WATER ON THE PAVEMENT.

0500 PM     FLASH FLOOD      GREENSBORO              44.58N 72.30W
07/11/2007                   ORLEANS            VT   TRAINED SPOTTER

            SPOTTER REPORTED ROADS AND FEILDS FLOODED.

&&

RYANA
Special weather statement, Jul 11, 6:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
620 PM EDT WED JUL 11 2007

NYZ028-035-VTZ001-002-005-009-016>018-120000-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON
620 PM EDT WED JUL 11 2007

AT 615 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM
ROUSES POINT...TO PLATTSBURGH...TO MINEVILLE IN NORTHEAST NEW YORK.
THIS ACTIVITY WAS TRACKING EASTWARD AT 30 TO 35 MPH...AND WILL
AFFECT THE GREATER BURLINGTON VERMONT AREA BETWEEN 630 AND 645 PM.

LOOK FOR GUSTY WINDS TO 40 MPH...ALONG WITH BRIEF HEAVY
RAINFALL. RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE IN UNDER AN
HOUR AS THESE STORMS TRACK THROUGH THE CHAMPLAIN VALLEY THROUGH
EARLY THIS EVENING.

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:55 PM EDTSevere Thunderstorm WarningBTVRutland50 min
Jul 10, 9:06 PM EDTSevere Thunderstorm WarningBTVAddison39 min
Jul 10, 11:11 PM EDTSevere Thunderstorm WarningBTVAddison64 min
Jul 11, 12:01 AM EDTSevere Thunderstorm WarningBTVChittenden59 min
Jul 11, 1:09 PM EDTFlash Flood WarningBTVWindsor3 hr
Jul 11, 1:16 PM EDTFlash Flood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more8 hr
Jul 11, 1:35 PM EDTFlash Flood WarningBTVCaledonia, Washington3 hr
Jul 11, 3:14 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 3:17 PM EDTFlash Flood WarningBTVLamoille, Orleans3 hr
Jul 11, 4:12 PM EDTFlash Flood WarningBTVWindsor3 hr
Jul 11, 6:07 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 6:34 PM EDTTornado WarningBTVCaledonia, Orange33 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.